# SDR RRXA000288

- Difficulty date: January 20, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 575389257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO TORQUE BOX (FRAME) WEB AT STA 270 BETWEEN LONGERONS 33 RIGHT TO 34 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FRAME WEB IAW DAC DWG 5753892-57..
